Advil Health & Personal Care Health Care Pain Relievers Products

500 Tablets Ibuprofen 200 mg. Same Active Ingredient as Advil, but for much less Pain reliever/ Fever Reducer. Safety Sealed Take for the temporary relief of the common cold, headache, toothache, muscular aches, and backache Relieves minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.

Read More 500 Tablets Ibuprofen 200 mg – Compare to Active Ingredient in Advil

Advil Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products

Advil Health & Personal Care Health Care Migraine Relief Pain Relievers Products

Advil Health & Personal Care Health Care Pain Relievers Products

Advil Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products

Advil Health & Personal Care Health Care Pain Relievers Products

Advil Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products

Advil Health & Personal Care Health Care Migraine Relief Pain Relievers Products

Advil Health & Personal Care Health Care Pain Relievers Products

Advil Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products

INDICATIONS: Pain can strike at any time, even when you don’t have time for it. So when people are counting on you, don’t take chances, take Advil. Advil provides fast, effective pain relief and it’s gentle on your stomach. Nothing you can buy has been proven stronger than Advil. All Advil caplets come with a Child-Lok safety cap. Advil Pain Relieving Caplets are Use : For fast and effective relief of: headache, backache, menstrual pain, toothache, arthritis pain, reduction of fever, muscle & joint pain.

Read More Advil Pain Relieving Caplets – 150 ea

Advil Health & Personal Care Health Care Pain Relievers Products

SKU=553461The Mininimum EXP date on product:1 yearMANUFACTURER:WYETH CONSUMER.INDICATIONS:Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.INGREDIENTS:Active Ingredients:Per Capsule: Solubilized Ibuprofen Equal To 200 mg Ibuprofen (Present As Free Acid & Potassium Salt).Inactive Ingredients:FD&C green no. 3, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.DIRECTIONS:do not take more than directedadults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 capsule, 2 capsules may be useddo not exceed 6 capsules in 24 hours, unless directed by a doctor the smallest effective dose should be usedchildren under 12 years: ask a doctor.WARNINGS:Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock. Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.ABC_Pharmacy_Wholesale terms and conditionsThe best way to a healthy life is to SAVE BIG!!! Your bid is a binding agreement to buy: Please E-MAIL us w

Read More Advil Adv Medicine For Pain 200Mg Liqui-Gels- 135

Advil Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products